Journal of Lie theory [electronic resource]
|Free E- Journals||Available from 1991 volume: 1 issue: 1 until 2005 volume: 15 issue: 2|
- ISSN: 0949-5932
- Publisher: Lemgo, Germany : Heldermann Verlag, 1991-
|Restrictions on Access Note:||
Access is limited to authorized users and institutions.
Covers research articles on the area of Lie algebras, Lie groups, algebraic groups, and related types of topological groups such as locally compact and compact groups. Also includes topics on applications to representation theory, differential geometry, geometric control theory, theoretical physics, and quantum groups.
|System Details Note:||
Mode of access: World Wide Web.
English, French, and German.
|Source of Description Note:||
Description based on print version record.
Search for related items by subject
|Subject:||Lie algebras > Periodicals.
Topological groups > Periodicals.
Lie groups > Periodicals.
Linear algebraic groups > Periodicals.